MathSciNet Relay Station
MathSciNet bibliographic data
MR2090854 (2005f:53044) 53C20 (53C21)
Kosovskiĭ, N. N. Gluing with branching of Riemannian manifolds of curvature $\leq \kappa$. (Russian) Algebra i Analiz 16 (2004), no. 4, 132--145; translation in St. Petersburg Math. J. 16 (2005), no. 4, 703–711
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement